# SDR SWAA050127

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 57,118 hours, 49,613 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND 4 EACH SHEAR TIES BETWEEN BS 727C AND BS 767, STRINGER 4L, CRACKED.  REMOVED AND REPLACED SHEAR TIES PER SRM.
